# SDR QXEA2019012900051

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,157 hours, 29,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #15 FROM FSX612.00-X670.00,Y9.250 IS CORRODED. SEAT RAIL #15 FROM FSX 612.00 -X670.00 Y9.250 REMOVED IAW SRM 51-40-07. SEAT RAIL #15 FROM FSX 612.00 -X670.00 Y9.250 INSTALLED NEW IAW SRM 51-40-10-02-01, 51-42-05-02-01, 51-41-05-00-01.
